# SDR NACA20020012

- Difficulty date: March 26, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug C-118A
- Aircraft serial: 44596
- Aircraft time: 34,034 hours
- Engine: Pwa R2800*
- Engine time: 1,611 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: A704WVAA
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 385 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FEATHERED THE NR 3 ENGINE DUE TO RUNNING ROUGH.  REPLACED THE NR 7 CYLINDER.
